# SDR DALA2016061204558

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON FUSELAGE SKIN L1 HOOK CUTOUT PREVIOUS REPAIR.  NICKS WERE REPAIRED IAW ETI-88-16-223 AND ER/A 546555-14 REV ORIGINAL.
